The groups of automorphisms of the Lie algebras of polynomial vector fields with zero or constant divergence

Bavula, V.V. (2017) The groups of automorphisms of the Lie algebras of polynomial vector fields with zero or constant divergence. Communications in Algebra, 45 (3). pp. 1114-1133. ISSN 0092-7872

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 7 Oct 2016 available online: https://doi.org/10.1080/00927872.2016.1175596.
Keywords: Automorphism; derivation; group of automorphisms; Lie algebra; locally nilpotent derivation; the divergence; the Lie algebras of polynomial vector elds with zero or constant divergence
Dates:
  • Published: 4 March 2017
  • Published (online): 7 October 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/J009342/1
Depositing User: Symplectic Sheffield
Date Deposited: 29 Nov 2017 15:52
Last Modified: 29 Nov 2017 16:11
Published Version: https://doi.org/10.1080/00927872.2016.1175596
Status: Published online
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/00927872.2016.1175596

Share / Export

Statistics